Alert archive / Kansas / Areal Flood Warnings in 2013
Areal Flood Warning 13, NWS Dodge City, KS
NWS Dodge City, KS issued this areal flood warning at Aug 8, 2013, 11:43 AM CDT for 4 counties in Kansas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2013, 11:43 AM CDT (16:43 UTC)
- Expired
- Aug 8, 2013, 5:45 PM CDT
- In force
- 6 hr
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clark County, KS, Comanche County, KS, Ford County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 32 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 4.7 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -35 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
736 WGUS43 KDDC 081643 FLWDDC BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 1143 AM CDT THU AUG 8 2013 KSC025-033-057-097-082245- /O.NEW.KDDC.FA.W.0013.130808T1643Z-130808T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ KIOWA KS-CLARK KS-COMANCHE KS-FORD KS- 1143 AM CDT THU AUG 8 2013 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * FLOOD WARNING FOR... EXTREME NORTHWESTERN COMANCHE COUNTY IN SOUTH CENTRAL KANSAS... EXTREME SOUTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS... NORTHEASTERN CLARK COUNTY IN SOUTHWEST KANSAS... SOUTHEASTERN FORD COUNTY IN SOUTHWEST KANSAS... THIS INCLUDES THE CITIES OF...FORD...BUCKLIN... * UNTIL 545 PM CDT THURSDAY * AT 1141 AM CDT...RADAR ESTIMATED AND REPORTS VERIFIED FROM 2 TO 5 INCHES FELL IN AND AROUND THE FORD AND BUCKLIN AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT...HOWEVER STREAM RISES ARE EXPECTED TO BE SLOW AND FLASH FLOODING IS NOT EXPECTED. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE... ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. && LAT...LON 3771 9988 3764 9956 3748 9955 3736 9954 $$ 12
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this areal flood warning went out at Aug 8, 4:03 AM CDT, 7 hours 40 minutes earlier.
Area forecast discussion, Aug 8, 4:03 AM CDT, 7 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 403 AM CDT Thu Aug 8 2013 ...UPDATED LONG TERM SECTION... .SYNOPSIS... ISSUED AT 1010 PM CDT WED AUG 7 2013 The 08.00Z 250 hPa showed 50 KT flow extending from KDDC increasing to around 100 KT at KAPX. @ 500 hPa, a 577-580 decameter cyclone was spinning off northwest California. Downstream, an open wave was moving across the central Rockies. A huge 550 decameter cyclone was noted across west central Ontario. @ 700 hPa, easterly upslope flow was observed at KDDC. This upslope flow also continued at 850 hPa and down to the sfc. The precipitable water for KDDC was 1.41" (above the 75th percentile for a Gaussian distribution). At the sfc, a stationary front was located across the KS/OK state border. KDDC WSR-88D was busy indicating an MCS to the west. && .SHORT TERM...(Today and tonight) ISSUED AT 254 AM CDT THU AUG 8 2013 ...Pretty busy shift this morning. Most of the attention was paid to overnight convection and then some to this afternoon... This morning: A fairly significant rain event occurred through the overnight period. Rainfall reports have been pretty sparse given the fact that it is O'Dark Thirty. We should get more reports by dawn. A few reports have trickled in with 3.00" in Hugoton, 1.50" by Richfield, and a few flash flooding reports. Here at the KDDC airport as of 07:24Z, we have had a measly half of an inch. Southern Ford county and other areas probably saw 2" to 4" via estimation from radar. Anyway, given the initial event, canceled the Flood Watch and issued a Flash Flood Watch instead. So, why all the precip? Well, an upper level wave, 850 hPa theta-e advection, pwats around the 75th percentile, sfc-700 hPa upslope flow, and isentropic lift was the impetus for MCS formation. For the rest of the early morning, will taper precipitation probability percentage points west to east via radar trends and HRRR guidance. FWIW, the 00Z NAM performed poorly for the event. Will carry the FF.A (Flash Flood Watch) until 18Z. Today/tonight: We should see some break in the precipitation from the morning activity to possible additional activity later this afternoon as temporary subsidence builds in the wake of the departing MCS. Forecast skew-t/log-p's show pwats still in the 1.50-1.70" range this afternoon. A moist upslope flow will also continue from the sfc up through 800 hPa. The main synoptic wave mentioned in the synopsis will have translated over western Kansas by afternoon, and this will provide some upper level support for additional lift. The atmosphere will become unstable again with 1000-2000 J/kg of SBCAPE. Low to mid level lapse rates are fairly moist adiabatic, so the CAPE profile is fairly skinny. Bulk shear vectors are SW/40 KT. All and all, tomorrow does not look that impressive for severe weather (supercells etc). What does look more promising is another MCS. There is significant questions in regarding convective initiation/placement. The ECMWF and both cores of the WRF look reasonable. The atmosphere could be "worked over" from the morning convection, so a lack of additional activity is also possible. Anywho, will carry chance precipitation probabilities this afternoon and ramp them up to likely region wide by tonight. Maximums will be in the 70sF and minimums in the 60sF. .LONG TERM...(Friday through Wednesday) ISSUED AT 353 AM CDT THU AUG 8 2013 A shortwave trough will move across the central plains reaching the lower Missouri River Valley by late Friday with shortwave ridging moving into the western plains. This will provide a break in precipitation chances from late Friday into Saturday night with surface ridging across Kansas. Low level moisture will still be around, however, given all the saturated ground providing ample evapotranspiration...so dewpoint temperatures will remain int he 60s for the most part despite there being some mid level subsidence. Some subtropical jet energy will begin to move into the desert Southwest region impinging on the southern Rockies by Sunday night into early next week...and this is when precipitation chances will once again be on the increase. As far as the grids go...no changes were made to the forecast and the latest all-blend guidance was used for the Sunday-Thursday time frame. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) ISSUED AT 1212 AM CDT THU AUG 8 2013 MVFR cigs expected through the overnight with VFR cigs after 15Z or so. NE-E 8-11 KT. && .PRELIMINARY POINT TEMPS/POPS... DDC 75 63 78 61 / 60 70 20 10 GCK 74 61 77 57 / 60 70 20 10 EHA 77 62 80 60 / 60 70 10 10 LBL 79 63 80 61 / 60 70 20 10 HYS 74 62 76 61 / 100 70 30 10 P28 80 67 81 65 / 100 80 30 10 && .DDC WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until 1 PM CDT /Noon MDT/ this afternoon FOR KSZ030-031-043>046-061>066-074>081-084>090. && SYNOPSIS...Sugden SHORT TERM...Sugden LONG TERM...UMSCHEID AVIATION...Sugden
Hazardous weather outlook, Aug 8, 3:12 AM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 312 AM CDT THU AUG 8 2013 KSZ030-031-043>046-061>066-074>081-084>090-090815- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 312 AM CDT THU AUG 8 2013 /212 AM MDT THU AUG 8 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM CDT. SEE WEATHER MESSAGE FOR MORE SPECIFIC DETAILS. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND THROUGH EVENING. THE MAIN THREATS ARE LIGHTNING...HEAVY RAINFALL...OUTFLOW WINDS TO 55 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION SUNDAY THROUGH WEDNESDAY. THE MAIN THREATS WILL BE LIGHTNING AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND/OR FLASH FLOODING ISSUES TO THE NATIONAL WEATHER SERVICE. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Local storm report, Aug 8, 6:43 AM CDT, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
643 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 AM FLOOD 4 W PROTECTION 37.19N 99.56W
08/08/2013 CLARK KS LAW ENFORCEMENT
WATER WAS CROSSING HIGHWAY 160 AT THIS LOCATION AND
CAUSED A VEHICLE TO GO OFF THE ROAD.
&&
UMSCHEIDLocal storm report, Aug 8, 8:59 AM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
859 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HEAVY RAIN 12 NNW LAKIN 38.10N 101.36W
08/07/2013 M1.50 INCH KEARNY KS PUBLIC
0520 PM TSTM WND DMG N KENDALL 37.94N 101.54W
08/06/2013 KEARNY KS EMERGENCY MNGR
ROOFS WERE BLOWN FROM TWO HOUSES AND A METAL SHED WAS
TOTALLY DESTROYED BY HIGH WINDS.
0555 PM TSTM WND DMG 7 SSW LAKIN 37.84N 101.29W
08/06/2013 KEARNY KS EMERGENCY MNGR
TWO BARNS WERE DESTROYED AT A DAIRY AND FIVE CATTLE WERE
KILLED.
&&
01Local storm report, Aug 8, 9:02 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
902 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM HEAVY RAIN 2 NNE BLOOM 37.51N 99.87W
08/08/2013 M6.75 INCH FORD KS PUBLIC
&&
01Local storm report, Aug 8, 9:05 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
905 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 ESE HUGOTON 37.17N 101.33W
08/07/2013 E1.75 INCH STEVENS KS PUBLIC
0654 PM HAIL HUGOTON 37.18N 101.35W
08/07/2013 E1.25 INCH STEVENS KS LAW ENFORCEMENT
0730 PM HAIL RICHFIELD 37.27N 101.78W
08/07/2013 E1.00 INCH MORTON KS PUBLIC
THE HAIL FELL FOR APPROXIMATELY 10 MINUTES.
0925 PM HEAVY RAIN 4 WNW SYRACUSE 38.00N 101.83W
08/07/2013 M2.25 INCH HAMILTON KS TRAINED SPOTTER
0930 PM FLASH FLOOD SYRACUSE 37.98N 101.75W
08/07/2013 HAMILTON KS LAW ENFORCEMENT
THERE WERE SEVERAL LOCATIONS ALONG HIGHWAY 27 NORTH AND
SOUTH OF SYRACUSE WHERE STANDING WATER WAS REPORTED TO BE
BLOCKING THE HIGHWAY FOLLOWING THREE TO FIVE INCHES OF
RAIN.
1000 PM FLASH FLOOD HUGOTON 37.18N 101.35W
08/07/2013 STEVENS KS LAW ENFORCEMENT
WATER WAS FLOWING CURB TO CURB ON CANAL STREET IN HUGOTON
AND SEVERAL CARS WERE REPORTED TO HAVE BEEN STALLED IN
HIGH WATER AS WELL.
1121 PM HEAVY RAIN HUGOTON 37.18N 101.35W
08/07/2013 M3.00 INCH STEVENS KS TRAINED SPOTTER
1136 PM HEAVY RAIN 4 E RICHFIELD 37.27N 101.71W
08/07/2013 M1.50 INCH MORTON KS PUBLIC
1150 PM HEAVY RAIN 12 NNW LAKIN 38.10N 101.36W
08/07/2013 M1.50 INCH KEARNY KS PUBLIC
0220 AM FLASH FLOOD 7 N MINNEOLA 37.55N 100.02W
08/08/2013 FORD KS LAW ENFORCEMENT
WATER WAS FLOWING ACROSS HIGHWAY 283 AT WILDFIRE ROAD.
0228 AM FLASH FLOOD BLOOM 37.48N 99.88W
08/08/2013 FORD KS LAW ENFORCEMENT
WATER WAS REPORTED TO BE RUNNING ACROSS STREETS IN BLOOM
0430 AM HEAVY RAIN 2 NNE BLOOM 37.51N 99.87W
08/08/2013 M6.75 INCH FORD KS PUBLIC
0605 AM FLOOD 4 W PROTECTION 37.19N 99.56W
08/08/2013 CLARK KS LAW ENFORCEMENT
WATER WAS CROSSING HIGHWAY 160 AT THIS LOCATION AND
CAUSED A VEHICLE TO GO OFF THE ROAD.
&&
01Local storm report, Aug 8, 10:32 AM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
1032 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0921 AM HEAVY RAIN 8 N BLOOM 37.60N 99.90W
08/08/2013 E3.90 INCH FORD KS TRAINED SPOTTER
THE RAIN FELL DURING THE PAST 12 HOURS.
0921 AM HEAVY RAIN 5 NNE CLARK STATE LAKE 37.45N 99.74W
08/08/2013 E7.00 INCH CLARK KS PUBLIC
RAINFALL DURING THE PAST 12 HOURS WAS ESTIMATED TO BE
WELL OVER 7 INCHES. THE OBSERVER SAID HE HAD NEVER SEEN
FLOODING SO BAD AT THIS LOCATION.
0921 AM HEAVY RAIN 4 S MINNEOLA 37.39N 100.02W
08/08/2013 M4.95 INCH CLARK KS PUBLIC
THE RAIN FELL DURING THE PAST 12 HOURS.
0921 AM HEAVY RAIN 2 WNW BLOOM 37.49N 99.92W
08/08/2013 M3.50 INCH FORD KS PUBLIC
THE RAIN FELL DURING THE PAST 12 HOURS.
0921 AM HEAVY RAIN 1 ESE KINGSDOWN 37.50N 99.74W
08/08/2013 M4.80 INCH FORD KS PUBLIC
THE RAIN FELL DURING THE PAST 12 HOURS.
0921 AM HEAVY RAIN 3 NE CLARK STATE LAKE 37.42N 99.75W
08/08/2013 M7.00 INCH CLARK KS PUBLIC
THE RAIN FELL DURING THE PAST 12 HOURS.
0921 AM HEAVY RAIN 1 NNW BLOOM 37.50N 99.89W
08/08/2013 M4.75 INCH FORD KS PUBLIC
THE RAIN FELL DURING THE PAST 12 HOURS.
0921 AM HEAVY RAIN 10 SSE KALVESTA 37.93N 100.18W
08/08/2013 M1.30 INCH HODGEMAN KS PUBLIC
&&
JHUTTONLocal storm report, Aug 8, 11:02 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DODGE CITY KS
1102 AM CDT THU AUG 08 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL 1 ESE HUGOTON 37.17N 101.33W
08/07/2013 E1.75 INCH STEVENS KS PUBLIC
0654 PM HAIL HUGOTON 37.18N 101.35W
08/07/2013 E1.25 INCH STEVENS KS LAW ENFORCEMENT
0730 PM HAIL RICHFIELD 37.27N 101.78W
08/07/2013 E1.00 INCH MORTON KS PUBLIC
THE HAIL FELL FOR APPROXIMATELY 10 MINUTES.
0925 PM HEAVY RAIN 4 WNW SYRACUSE 38.00N 101.83W
08/07/2013 M2.25 INCH HAMILTON KS TRAINED SPOTTER
0930 PM FLASH FLOOD SYRACUSE 37.98N 101.75W
08/07/2013 HAMILTON KS LAW ENFORCEMENT
THERE WERE SEVERAL LOCATIONS ALONG HIGHWAY 27 NORTH AND
SOUTH OF SYRACUSE WHERE STANDING WATER WAS REPORTED TO BE
BLOCKING THE HIGHWAY FOLLOWING THREE TO FIVE INCHES OF
RAIN.
1000 PM FLASH FLOOD HUGOTON 37.18N 101.35W
08/07/2013 STEVENS KS LAW ENFORCEMENT
WATER WAS FLOWING CURB TO CURB ON CANAL STREET IN HUGOTON
AND SEVERAL CARS WERE REPORTED TO HAVE BEEN STALLED IN
HIGH WATER AS WELL.
1121 PM HEAVY RAIN HUGOTON 37.18N 101.35W
08/07/2013 M3.00 INCH STEVENS KS TRAINED SPOTTER
1136 PM HEAVY RAIN 4 E RICHFIELD 37.27N 101.71W
08/07/2013 M1.50 INCH MORTON KS PUBLIC
1150 PM HEAVY RAIN 12 NNW LAKIN 38.10N 101.36W
08/07/2013 M1.50 INCH KEARNY KS PUBLIC
0220 AM FLASH FLOOD 7 N MINNEOLA 37.55N 100.02W
08/08/2013 FORD KS LAW ENFORCEMENT
WATER WAS FLOWING ACROSS HIGHWAY 283 AT WILDFIRE ROAD.
0228 AM FLASH FLOOD BLOOM 37.48N 99.88W
08/08/2013 FORD KS LAW ENFORCEMENT
WATER WAS REPORTED TO BE RUNNING ACROSS STREETS IN BLOOM
0430 AM HEAVY RAIN 2 NNE BLOOM 37.51N 99.87W
08/08/2013 M6.75 INCH FORD KS PUBLIC
0605 AM FLOOD 4 W PROTECTION 37.19N 99.56W
08/08/2013 CLARK KS LAW ENFORCEMENT
WATER WAS CROSSING HIGHWAY 160 AT THIS LOCATION AND
CAUSED A VEHICLE TO GO OFF THE ROAD.
0921 AM HEAVY RAIN 5 NNE CLARK STATE LAKE 37.45N 99.74W
08/08/2013 E7.00 INCH CLARK KS PUBLIC
RAINFALL DURING THE PAST 12 HOURS WAS ESTIMATED TO BE
WELL OVER 7 INCHES. THE OBSERVER SAID HE HAD NEVER SEEN
FLOODING SO BAD AT THIS LOCATION.
0921 AM HEAVY RAIN 4 S MINNEOLA 37.39N 100.02W
08/08/2013 M4.95 INCH CLARK KS PUBLIC
THE RAIN FELL DURING THE PAST 12 HOURS.
0921 AM HEAVY RAIN 2 WNW BLOOM 37.49N 99.92W
08/08/2013 M3.50 INCH FORD KS PUBLIC
THE RAIN FELL DURING THE PAST 12 HOURS.
0921 AM HEAVY RAIN 1 ESE KINGSDOWN 37.50N 99.74W
08/08/2013 M4.80 INCH FORD KS PUBLIC
THE RAIN FELL DURING THE PAST 12 HOURS.
0921 AM HEAVY RAIN 3 NE CLARK STATE LAKE 37.42N 99.75W
08/08/2013 M7.00 INCH CLARK KS PUBLIC
THE RAIN FELL DURING THE PAST 12 HOURS.
0921 AM HEAVY RAIN 1 NNW BLOOM 37.50N 99.89W
08/08/2013 M4.75 INCH FORD KS PUBLIC
THE RAIN FELL DURING THE PAST 12 HOURS.
0921 AM HEAVY RAIN 10 SSE KALVESTA 37.93N 100.18W
08/08/2013 M1.30 INCH HODGEMAN KS PUBLIC
0921 AM HEAVY RAIN 8 N BLOOM 37.60N 99.90W
08/08/2013 E3.90 INCH FORD KS TRAINED SPOTTER
THE RAIN FELL DURING THE PAST 12 HOURS.
&&
SREITERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 7:40 PM CDT | Special Weather Statement | DDC | Stanton | 65 min |
| Aug 7, 7:52 PM CDT | Severe Thunderstorm Warning | DDC | Morton | 53 min |
| Aug 7, 9:14 PM CDT | Flash Flood Warning | DDC | Hamilton | 6 hr |
| Aug 7, 9:35 PM CDT | Flash Flood Warning | DDC | Morton, Stevens | 6 hr |
| Aug 7, 10:43 PM CDT | Flash Flood Watch | DDC | Barber, Clark, Comanche, Edwards, Ellis, Finney and 21 more | 26 hr |
| Aug 7, 11:50 PM CDT | Special Weather Statement | DDC | Clark | 40 min |
| Aug 8, 12:59 AM CDT | Flash Flood Warning | DDC | Clark, Ford, Meade | 2 hr |
| Aug 8, 1:17 AM CDT | Areal Flood Warning | DDC | Hamilton | 8 hr |
| Aug 8, 2:00 AM CDT | Special Weather Statement | DDC | Barber, Edwards, Kiowa, Pratt | 60 min |
| Aug 8, 2:36 AM CDT | Flash Flood Warning | DDC | Clark, Ford | 3 hr |
| Aug 8, 3:26 AM CDT | Flash Flood Warning | DDC | Pratt | 2 hr |
| Aug 8, 5:26 AM CDT | Areal Flood Warning | DDC | Clark, Ford | 8 hr |
| Aug 8, 10:30 AM CDT | Areal Flood Warning | DDC | Comanche, Kiowa | 6 hr |
| Aug 8, 1:52 PM CDT | Areal Flood Warning | DDC | Clark, Comanche, Ford, Kiowa | 7 hr |
| Aug 8, 5:21 PM CDT | Areal Flood Warning | DDC | Morton, Stanton | 6 hr |
| Aug 8, 5:55 PM CDT | Areal Flood Warning | DDC | Clark, Comanche, Ford, Kiowa | 6 hr |
Nearby
Areal Flood Warnings in Kansas, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.